Fentanyl Withdrawal (Thread 227878)

3 Replies Updated



Conversation Starter

Scott Says:


I have been on Fentanyl for pain of cancer treatment side effects & have been reducing from 400mc & down to 25 mc without any side effects. 300 x 4, 250 x 5, 225 x 3, 200 x 1, 175 x 3, 150 x 1, 125 x 5, 100 x 2, 75 x 1, 50 x 2 & 25 x 1. After 48 hours of last dose have been having involuntary leg movements first on left for 12 hours, a little relief & upon eating & taking normal meds, vomiting & involuntary leg movements on right side. Are these withdrawal symptoms? Do I need to go in to a doctor? I have no small dose Fentanyl left to take. Only 100 mcg doses.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you consulted your doctor, yet?

Those can be withdrawal symptoms, but it is always best to check with your doctor to be sure.

In addition, they may be able to advise you on how to alleviate them, until the medication has fully processed out of your body.

https:/­/­www.medschat.com/­wiki/­Fentanyl/­

You should also be aware that you may experience rebound pain, which can be pretty severe.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
mommydeadmond07 Says:
via mobile

Well I have started my journey of coming off my fentanyl. I have chronic pancreatitis and have been on it for 2 yrs now at 100mcg every 48hrs then 100mcg every 72 but I overlap patches so I always have two on since my body was matabulizing it to fast. I have always been very sensitive to it. If I missed changing it by an hr I started feeling withdrawal so now with the help of my pain management doctors I went down from 100mcg to 75mcg for a month about the last week I had adjusted well then from 75mcg to 62 mcg (50+12) every 72hrs wearing two always. Well that is where I am at now.I will be on this for 2 months. This has not been an easy journey and still quite a was to go. I was just trying to see if anyone had heard any good ways to take the edge off when you feel like death and like you're crawling out of your skin. Today I have had a different effect or withdrawal symptom I guess but my heart feels like it is pounding 100mph and in my throat! I have had minor withdrawals to seizures and uncontrollable movements just haven't ever had my heart feel this way. I am ready for this journey to end but with this lower dose my body is not very happy! Good luck to all of you and the journey of life medication and pain I hope everyone finds something that works for them. I know I hope I do as well. There was a comment on on guys about the smell seeping out his pours. I will not miss the days that I have that! Also I have tons of the coupons that come in the box which I don't use since I am tricare so if you are interested just message me. Good luck!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Enonumus Says:

That's an old post, but felt compelled to leave a quick comment/reply. You're the first person I've ever come across that's been on a dose as high or in your case, much higher than mine. I've been on 200mcg/48 hours for about 10 years, following a near fatal skydiving accident and massive injuries. I hope you managed to get completely off of the patches. I've just recently decided that I'm going to get off of these things, despite the pain issues I'll probably have once I'm completely off. I've got to know what it feels like not to be on Fentanyl or any other pain meds, and see what my quality of life is like. Unfortunately with the patches, that's not something you can just do and see how you feel, because the withdrawals are like nothing on Earth. Cut down from 200mcg/48 hours about 10-12 days ago to 100mcg/48 hours, and so far I'm dealing with it without severe withdrawal symptoms. I know the worst is going to come when I take the final step from perhaps 25mcg down to nothing. These patches are pure evil, and I would strongly advise against anybody letting themselves get put on these things unless they were in a terminal/end of life situation with chronic pain.

REPLYSHAREREPORT
Was this helpful?     2     0  


Viewing page 1 of 1     Reply


More Discussions:

Fentanyl Withdrawal Symptoms
I'm trying to wean myself off the Fentanyl patch. I went from 75 micro-gms to 50 now I'm on 25. Having a problem... 1667 replies
Fentanyl Withdrawal Help
Hi all. I have seen a lot of posts in the drugs forum about Fentanyl withdrawal. I too have been struggling with the wit... 17 replies
fentanyl withdrawal restless leg
i have post sirgical lower back pain. was in 50 mcg pat. ch and had side effects ans so decided to wean off. i finished ... 16 replies
Fentanyl withdrawals or my heart?
My question is that I have titrated down from 75mcg to 50 and had some times that were NOT fun, I must say, but I figure... 13 replies
Fentanyl withdrawal?
I have been on Fentanyl for pain of cancer treatment side effects & have been reducing from 400mc & down to 25 m... 7 replies
Fentanyl withdrawal cold turkey
So, this is my situation. I was on Fentanyl 75, and oxycodone 15 for breakthrough pain.my pain stems from a bad back whi... 6 replies
Fentanyl withdrawal experience
Hi pat and thanks for the input am trying to get as much information before my pain management appointment in 3 weeks, i... 5 replies
Fentanyl withdrawal relief
HELP; i suffered severe spinal injuries nov 2004; first i was prescribed T3's for pain, then tramadol, oxycocet,then... 4 replies
fentanyl withdrawal after 36 hours of use
My mother was given a fentanyl patch (25mg/hr) after receiving radiation treatment for a cancerous tumour in her spine. ... 4 replies
fentanyl withdrawal pains shaking
Hi all, I was on 50mg patch and lots of tablets. I have Behçet's disease so the patch helps a lot. But I'm ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 January 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA